# SDR 9516349882

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Throttle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ALL THREE LANDING GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHTS REMAINED ILLUMINATED.  AIRCRAFT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  CLEANED AND LUBRICATED THROTTLE SWITCH WHICH WAS FOUND TO BE STICKY.  OPERATIONAL CHECK GOOD.
